MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 415122-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the b.Braun global affiliate: i wanted to bring to your attention an issue regarding the bungs from the batch number.Unfortunately, we've encountered faults with these bungs, and this appears to be a recurring problem, rather than an isolated incident.I can confirm that i have three boxes with the batch number of the faulty bungs.Batch no.0061966919 i'm really concerned about patient safety, as we administer chemotherapy, and any leakage from these bungs could cause harm to our patients.Can we urgently look into this? update from customer; in terms of the 3 incidents you mention, were these all experienced using bungs from the same batch no.0061966919? - yes.1.Was there any patient/user harm because of the incident? if so, please provide further clinical information such as patient outcome and any additional therapy required as a result.- no harm.2.Which procedure was being carried out at the time? - picc dressing change.3.Was there any delay to the procedure because of this incident? if so, please quantify as accurately as possible.- no significant delays.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One hundred and ninety-five caresite units and two photographs were provided for investigation.Upon evaluation of the photographs, they depicted the label with the item#, lot#, and expiration date along with inner shipping boxes.However, no definitive conclusions can be drawn based on the provided images.All returned samples were visually examined with no defects observed.Leakage testing was performed with passing results.The reported concern was not confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key21731228
Report Number2523676-2025-00307
Device Sequence Number21032079
Product Code FPA
UDI-Device Identifier04046964115998
UDI-Public(01)04046964115998(11)241104(17)271031(10)0061966919
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number415122-01
Device Lot Number0061966919
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown